Andrzej Derdziński. "Certain connections between time functions and compact spacelike submanifolds." Colloquium Mathematicae 39.1 (1978): 55-64. <http://eudml.org/doc/266185>.
@article{AndrzejDerdziński1978, author = {Andrzej Derdziński}, journal = {Colloquium Mathematicae}, keywords = {Time Functions; Compact Spacelike Submanifolds; Maximal Integral Manifold; Indefinite Metrics}, language = {eng}, number = {1}, pages = {55-64}, title = {Certain connections between time functions and compact spacelike submanifolds}, url = {http://eudml.org/doc/266185}, volume = {39}, year = {1978}, }
TY - JOUR AU - Andrzej Derdziński TI - Certain connections between time functions and compact spacelike submanifolds JO - Colloquium Mathematicae PY - 1978 VL - 39 IS - 1 SP - 55 EP - 64 LA - eng KW - Time Functions; Compact Spacelike Submanifolds; Maximal Integral Manifold; Indefinite Metrics UR - http://eudml.org/doc/266185 ER -